eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Disorientation (Confusion) when you have Urinary tract infection?

Summary: Disorientation is found among people with Urinary tract infection, especially people who are female, 60+ old, also have Urinary tract infection, and take medication Ciprofloxacin.

We study 124 people who have Disorientation (Confusion) and Urinary tract infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Urinary tract infection and Disorientation >>>

 

 

 

 

Urinary tract infection

Urinary tract infection can be treated by Macrobid, Cipro, Ciprofloxacin Hydrochloride, Bactrim, Nitrofurantoin, Bactrim Ds. (latest reports from 73,250 Urinary Tract Infection patients)

Disorientation

Disorientation (disability in which the senses of time, direction, and recognition of people and places) has been reported by people with depression, pain, high blood pressure, multiple sclerosis, stress and anxiety. (latest reports from 36,355 Disorientation patients)

On Jan, 27, 2015: 124 people who have urinary tract infection and Disorientation are studied.

Trend of Disorientation in urinary tract infection reports

Gender of people who have urinary tract infection and experienced Disorientation * :

FemaleMale
Disorientation73.88%26.12%

Age of people who have urinary tract infection and experienced Disorientation * :

0-12-910-1920-2930-3940-4950-5960+
Disorientation0.00%0.00%0.86%6.03%8.62%7.76%10.34%66.38%

Severity of the symptom * :

leastmoderateseveremost severe
Disorientation75.00%0.00%0.00%25.00%

Top co-existing conditions for these people * :

  1. Cystitis (16 people, 12.90%)
  2. Hypertension (8 people, 6.45%)
  3. Anxiety (7 people, 5.65%)
  4. Depression (7 people, 5.65%)
  5. Hypothyroidism (7 people, 5.65%)
  6. Epilepsy (6 people, 4.84%)
  7. Diabetes mellitus (5 people, 4.03%)
  8. Type 2 diabetes mellitus (5 people, 4.03%)
  9. Memory impairment (4 people, 3.23%)
  10. Prophylaxis (3 people, 2.42%)

Most common drugs used by these people * :

  1. Ciprofloxacin (25 people, 20.16%)
  2. Aspirin (8 people, 6.45%)
  3. Cipro (8 people, 6.45%)
  4. Noroxin (8 people, 6.45%)
  5. Levaquin (7 people, 5.65%)
  6. Nitrofurantoin (7 people, 5.65%)
  7. Avandia (6 people, 4.84%)
  8. Cozaar (6 people, 4.84%)
  9. Plavix (6 people, 4.84%)
  10. Sulfamethoxazole and trimethoprim (6 people, 4.84%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Urinary Tract Infection and Disorientation?

You are not alone! Join a mobile support group:
- support group for people who have Disorientation and Urinary tract infection
- support group for people who have Urinary tract infection
- support group for people who have Disorientation

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Warfarin and urinary infections (1 answer)
    HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.

    Has anyone else experienced this or does anyone know where I could go for more information on a possible link?

    Thank you for your help.
  • Can long term use of vicodin cause hallucinations? (1 answer)
    My 87 yr Mom has taken copious amts of Vicodin for 25+ yrs for arthritis & surgery pain management. Recently, Mom said the "carpet bubbles up 3-4 ft & trips her". Are hallucinations like this a sign of serious drug abuse? Is Mom's life in danger of drug overdose?
  • Can i take my macrobid while i have a hangover? is it safe?
    Help me please! I really need to know if I can take my pill (macrobid) when I have a hangover
  • What are the symptoms of withdraw from depo estrace injections
    I want to know what kind of withdraw effects to expect with this drug. Been on it awhile and think I need to get off.
  • Does a side effect exist through maca (nutrition supplement from peru) like urinary tract infection or a kidney infection? (1 answer)
    Burn feelings in the urethra (bottom of penis) during pee and (soft) stitches in the kidneys

More questions for: Urinary tract infection, Disorientation

You may be interested at these reviews (Write a review):

  • Urinary track infection and bydureon
    After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
  • Xanax bed wetting will it stop and do i wear diapers or die (1 response)
    I am on the very edge of crazy. So starting this is pushing ne way over. I'm 49 for crap sakes. I am so tired of the pain in my body and I am just tired, this is the last slap I can't anymore. Naturally alcohol I am sure is just about the end game along with cuts.
    Just want to bleed out and not hurt anymore and be so scared to leave my house or sleep. I just want to sleep forever.
  • I have twice developed a uti after injection of prolia
    I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
  • My reaction to talking sumatriptan for the first time.
    after 10 minutes of taking the sumatriptan tablet i got all of the symptoms i stated and from those i developed a rare movement disorder called 'Dystonia' that has affected my right foot making me unable to walk and my right hand making me unable to write.
  • Flagyl and hair loss
    I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed to people if these side effects are profound. I will be calling my dr for a new antibiotic, and I will NEVER take this "medicine" again!

More reviews for: Urinary tract infection, Disorientation

Comments from related studies:

  • From this study (4 years ago):

  • Was doing fine until urinary track infection. UA showed infection. C + S sent to lab. Cipro prescribed on a Tuesday along with a shot of Rocefin. By nightfall, unstable, unable to walk, unable to stay awake, lethargy, pin point pupils, high fevers unable to control and major confusion. Talking out of head. Thursday returned to doctor. Rocefin given by IV with fluids. UA showed clear of infection. PRevious C + S not in at this time. Friday admitted to hospital and Cipro d/c'ed. C + S showed Cipro resistant. Rocefin given IV with Sodium Chloride IV. Na was down and INR at 1.4 (to thick). After 3 days treatment, more alert, fever gone, awake and no longer confused. Weak but able to stay awake for longer periods and answer questions.

    Reply

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.